Product integration methods for an integral-equation with logarithmic singular kernel

Tang, T. and McKee, S. and Diogo, T. (1992) Product integration methods for an integral-equation with logarithmic singular kernel. Applied Numerical Mathematics, 9 (3-5). pp. 259-266. ISSN 0168-9274. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Additional information: Document Type: Proceedings Paper
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 03 Sep 2009 13:16
Last Modified: 22 Apr 2014 11:58
Resource URI: http://kar.kent.ac.uk/id/eprint/22248 (The current URI for this page, for reference purposes)
  • Depositors only (login required):